Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

Increased Lexapro, but still SUPER nervous

So my Dr increased my Lexapro last week, from 10mg to 15mg. I have not experiences any major side effects, so I am on day 5 of the increase, chances are I won't feel the side effects. BUT, my question is...........I am still feeling SUPER nervous, I guess I can't say for no reason, but I was really hoping I would be able to cope with my issues without feeling nervous ALL DAY! My stomach is in knots. I know initially Lexapro take approx 6 weeks to actually work, I have been on 10mg for over a year, will the new increase take as long to take effect? When should I begin feeling some relief?

I am leaving for vacation Thursday, and I hate flying, I am a bundle of nerves this week, just in anticipation of flying, packing, getting the cats taken care of. You know, all the jazz that goes along with travel :) Anyhow, I am really excited for vacation, with any luck, this nervousness with subside!

Thanks!
Kristine
6 Responses
865790 tn?1295204953
I never had any luck with Lexapro, but I'm sure you just need time.  5 days is not very long.  If you're really conerned you should call your doctor.  Your extra nervousness might just be anticipation for your trip.  I hope its a nice trip for you, maybe it will help you relax a little once you're there.  I have trouble relaxing right before I travel too.
Avatar universal
I'll be fine once we get there, but man, I am so jittery and nervous! I will stick with it and see what happens! I do now I am a bad traveler though. Once I get there, I should be good :)

Thanks!
Avatar universal
I had the same symptoms on Lexapro. Like a constant nervousness and restlessness that wouldn't go away, even at night with no stress and trying to just relax and watch tv.
It was nonstop and the feeling I had was almost hard to articulate into words (how uneasy, restless, nervous and almost like a roar inside me). When I went to the PDoc he said that I shouldn't feel that way and LExapro wasn't for me, and instead tried a different family of antidepressents away from the SSRIs - he switched me to Wellbutrin (Dopamine and norepi I think) and I do not feel that way anymore. I not sure if the W has started working yet, it has only been a few weeks, but I do feel a lot better not having that constant state of acute anxiety of Lexapro. He said that is sometimes common because it is more stimulating than others. He said if I wanted to stay in the SSRI family that Zoloft was more geared toward anxiety.
Hope that helps you feel not so alone or like the "Only One" who has ever felt that way.
Have fun on the trip!!
Avatar universal
Thank You so much for your post! Maybe this is a side effect, I will give it a little time and see how it goes. It is a feeling like you said, that is just there and I can't make it go away, other than with an Ativan, and I don't like to do that all of the time. I will talk with my Dr if  these symptoms continue!

Thanks again!
Kristine
527657 tn?1214055450
i was on paxil it really helped me but the weight gain was HORRIBLE. good luck on your trip your doctor could perscribe a mild tranq like xanax or ativan that helps me.
756668 tn?1287228987
I was going to say the same exact thing as Tayvey  I personally don't take lexapro...but you can ask your doctor for some anti-anxiety medication and he/she should prescribe you some for your trip.  

Best of luck to you!  I am going to be flying as well on the 14th, and then again on the 23rd and then again on June 1st!!  Wow...so I know how you are feeling.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?